# SDR AWXA9700344

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ribs
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO DOOR RIBS AT ACTUATOR FITTINGS CRACKED.  COMPLIED WITH EO 52-31-14.
